# SDR KY7A2023101820038

- Difficulty date: October 11, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N538KL
- Make and model: Swrngn SA226AC
- Aircraft serial: AC538
- Aircraft time: 39,315 hours, 55,435 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NAV CB POPPED IN FLIGHT, SMOKE PRESENT ONLY WHEN CB POPPED  - REMOVED AND REPLACED ON/OFF SWITCH W/NEW. REPAIRED EXPOSED WIRE BEHIND ON/OFF SWITCH. IAW SA227 WIRING MANUAL CH 33-40-00  OPS CHECK GOOD.
